Title: An extension of Stein-Lovasz theorem and some of its applications
Authors: Lee, Guang-Siang
應用數學系
Department of Applied Mathematics
Keywords: Stein-Lovasz theorem;Disjunct matrices;Selectors
Issue Date: 1-Jan-2013
Abstract: The Stein-Lovasz theorem provides an algorithmic way to deal with the existence of certain good coverings, and thus offers bounds related to some combinatorial structures. An extension of the classical Stein-Lovasz theorem for multiple coverings is given, followed by some applications for finding upper bounds of the sizes of (d,s out of r;z]-disjunct matrices and (k,m,c,n;z)-selectors, respectively. This gives a unified treatment for some previously known results relating to various models of group testing.
URI: http://dx.doi.org/10.1007/s10878-011-9413-3
http://hdl.handle.net/11536/21077
ISSN: 1382-6905
DOI: 10.1007/s10878-011-9413-3
Journal: JOURNAL OF COMBINATORIAL OPTIMIZATION
Volume: 25
Issue: 1
Begin Page: 1
End Page: 18
Appears in Collections:Articles


Files in This Item:

  1. 000314061400001.pdf